# SDR NOCA06807

- Difficulty date: March 14, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1315
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT ABOVE DOOR INOP.  RELAMPED, OPS CHECKS OK.
